# SDR ABXA9600140

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 99100789
- Condition: Cracked
- Location: Fs 229-180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE CUSP WEB ANGLE CRACKED FORWARD OF FS 218.  REPAIRED CUSP WEB ANGLE IAW ABX REA D-953-12721-MR.
